hormonal pills can make you sexy

@pierrella (1088)
Philippines
June 5, 2010 9:24pm CST
I visited my OB-gyne for a check up. Apparently, I have hormonal imbalance. It wasn't really serious and evident. I just have pimples every now and then. She prescribed some pills. When I asked my friends about it, I learned that some gays use it to look sexier and enhance their bust and bum. I find it really cool. But of course, I am taking it for the medication and not for the enhancement. I just thought you girls might be interested :)
3 people like this
4 responses
• Philippines
7 Jun 10
Wow it is nice to know, but how expensive is that hormonal pills? So when you use it you will be sexier and it can burn fats? Does ladies tried this one, maybe it is only effective in gays, don't you think? since when you started drinking hormonal pills? and what changes happen to your body now?
@pierrella (1088)
• Philippines
8 Jun 10
It costs around P500+ :) hmm, not really sexier but it can make your bust and bum bigger. You'll notice that in just 1 month. It works for everyone since it is composed to estrogen. But of course, when you take it, make sure that you ask your OB-gyne first. I'm not really sure if it is okay for people with allergies.
• Philippines
7 Jun 10
Are you using diane? I used that for a year, but now I stopped, I just wanted to take a break from using pills. Though it really had a good side effect on my body, my skin was definitely clearer and whiter, and my boobs were bigger. LOL. Am still thinking if I'm going back to using it, though I need to check with a doctor first before going back to pills.
@pierrella (1088)
• Philippines
8 Jun 10
Isn't a year too long? I read on the internet that the advised usage for that is 3-4 months. My doctor however prescribed the medicine for 6 months.
• Philippines
9 Jun 10
I really have no idea.. I read somewhere that one person used pills for 10 years straight! Well, I'm off it now, and I think it would be a while before I go back to using it.
9 Jun 10
That is very interesting!! What is the name of the thing you are taking? Do you think you have noticed any weight loss/gain? Perhaps it is too soon too tell! I think I might research this a bit more. i guess it could all be rumour as I a m assuming the doctor didn't tell you this sied of things!!
@pierrella (1088)
• Philippines
9 Jun 10
The name is Diane Pills :) I haven't notice any weight gain/loss but I've been taking it for 2 months already. I searched about it on the internet. Looks like it doesn't have negative side effects. It is purely to correct hormonal imbalance :)
• India
8 Jun 10
Since the specialist has prescribed, you should continue taking it, about your querry, you can ask her for clarification.. Thanks for sharing. Welcome always. Cheers. Professor